MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068238
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as march of 2025.
 
Event or Problem Description
It was reported by the patient that the velcro on the sflx coilette has worn out, patient also stated that it hurts when they walk.The sflx coilette is too fat and causes a lot of pain while walking.No further consequences are reported.There was no product returned for further evaluation.
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as march of 2025.Additional information in following fields - b4: date of this report, d4: lot number, d9: returned to manufacturer date, g3: date received by manufacturer, h4: device manufacture date, h6: evaluation codes.Corrected data in following fields - d2: common device name.A visual inspection of the customer returned product was performed.Included was one sflx coilette part no.1068238 with julian date 25056.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx coilette was reviewed and there were no reports of non-conformances or deviations.The sflx coilette was tested and it operates as intended.Review of complaint history identified (2) total complaints from (march 20, 2024) to (march 20, 2025) for part number (1068238) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.
 
Event or Problem Description
It was reported by the patient that the velcro on the sflx coilette has worn out, patient also stated that it hurts when they walk.The sflx coilette is too fat and causes a lot of pain while walking.No further consequences are reported.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21843250
Report Number0002242816-2025-00055
Device Sequence Number8698919
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068238
Device Catalogue Number1068238
Device Lot Number25056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale
Patient EthnicityNon Hispanic